Currently I find 2 coupons on http://www.internetdrugcoupons.com
that would be a savings for you. These coupons are on your aggrenox, Diovan HCT, and the Pristiq. Once on the site, just type in the name of the medication and it will bring up the coupon that is current. On the Aggrenox alone, you can save $20.00 off your prescription.
Given that there are alot of interactions within your medication list, I would encourage you to utilize this site (I also take alot of medications and I use this site myself) http://www.mediguard.org
It is a great site that closely monitors interactions and rates the severity of the interaction. It sends you updates to your email which is great to stay on top of it.
In reviewing your medications, there are some concerns that should be discussed with your physician. Many times medications are used for different purposes and the physicians prescribing them don't take into consideration the other medications you are on. I am assuming that you have some cardiac history by the list of meds that you take i.e. Aggrenox, which is a combination drug of Aspirin and Persantine, which is used most often after a heart attack. Both of the medications in this combo inhibit platlet adhesion in the wall of the arteries. Amlodipine or Norvasc is a calcium channel blocker also used to control chest pain and as a anti-hypertensive. Diovan HCT or Valsartan is a anti-hypertensive with the addition of a water medication (Thiazide). This medication is generally used to control blood pressure. Toprol XL which is a Beta-Blocker is also often used after a heart attack to decrease the cardiac output, contractility, chest pain and heart rate. It is also used as a anti-hypertensive to decrease blood pressure.
Two concerns that indicate that discussing with your doctor might be appropriate. 1) The Mirtazapine is contraindicated in persons with a cardiac history. It isn't to say that it can not be used but certainly calls for close monitoring and possibly switching to a different medication. 2)The Pristiq actually can cause hypertension. If you are taking all of the above medications for lowering your blood pressure, this medicine actually counter-acts what the other medications are being used for.
Also noted are that you are one several medications that can be used for depression. It is often assumed that these are used for depression. That is not necessarily true. 2 of those medications are most generally prescribed for seizure activity. The first is Clonazapam or Klonopin and the second one is the Gabapentin. These two medications are also presribed for depression. My comment is that if these are being used for depression, there are no indications that either of these medications are effective in the treatment for depressive states.
Then you are on 2 medications used for the depression which are the Bupropion XL and the Mirtazapine. My concerns is this: If you are taking the first two for a seizure disorder, I would encourage you to talk with your doctor in regards to the last two. Both the Bupropion XL and the Mirtazapine decrease the seizure threshold and increase the risk of having seizure activity. If they are all 4 used for depression, a discussion with your doctor should happen as like jimithy said, all of them will decrease your abilities to function with any degree of normalacy.
I would encourage you to schedule a appointment with your doctor and at least review your medications and ask their purpose, what were the reasons for prescribing, if there are any concerns that you should be aware of, let your doctor know that you were reviewing all of them and have some concerns yourself and don't be afraid to bring those concerns up. The bottom line is that you are responsible for your own healthcare and you have to be a active participate in your care along with the doctors.I will continue to check to see if I find any other savings for you.